Duke Mathematical Journal

Invariant means and invariant matrix methods of summability

Ralph A. Raimi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 30, Number 1 (1963), 81-94.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077374526

Digital Object Identifier
doi:10.1215/S0012-7094-63-03009-6

Mathematical Reviews number (MathSciNet)
MR0154005

Zentralblatt MATH identifier
0125.03201

Subjects
Primary: 40.31

Citation

Raimi, Ralph A. Invariant means and invariant matrix methods of summability. Duke Math. J. 30 (1963), no. 1, 81--94. doi:10.1215/S0012-7094-63-03009-6. https://projecteuclid.org/euclid.dmj/1077374526


Export citation